≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Sepia LM1 Aggravation? 16Aggravation after switching from Puls 30c to 3LM 2Lycopodium LM1 aggravation or proving 3LM potency aggravation 2Help with early aggravation LM1 2aggravation of causticum LM n nux vomica 1m 15

 

The ABC Homeopathy Forum

Lm aggravation help please.

Hello,
I hope someone can advise me here. Patient aggravated on LM2 of well chosen remedy. Partly due to continuing to take remedy for 6 days after aggravation started. Should we just watch and wait,, or is aggravation likely to be severe and long lasting. Is it better to give barely succussed LM1 dose, or similar LM3 single dose, or even highly succussed LM2?

All advice gratefully received.

Thanks
[Edited by uktransplant on 2017-07-12 18:23:48]
 
  uktransplant on 2017-07-12
This is just a forum. Assume posts are not from medical professionals.
Watch and wait for a few days. In future, as soon as aggravation starts stop taking .
 
simone717 4 years ago
Thanks. This is what I felt would be right, but haven't heard from family, so hoping no news is good news! I did explain about stopping remedy if there was aggravation/intensification of symptoms, and it's written in all the papers I gave, but maybe I need to work on highlighting that point.
Thanks again
 
uktransplant 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.